# SDR UPS97825290

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FWD PIT STA 360 CORRODED FRAME FROM L35L TO L35R.  REMOVED CORROSION,  FABBED REPAIR STRAP PER REO 03888.  ALODINED AND PRIMED STRAP IAW DC8 SRM 51-1-8.  INSTALLED STRAP PER REO 03888.
